MAUDE Adverse Event Report: BECTON DICKINSON MEDICAL SYSTEMS 3 ML BD INTEGRA¿ SYRINGE

BECTON DICKINSON MEDICAL SYSTEMS 3 ML BD INTEGRA¿ SYRINGE
Catalog Number 305283
Health Effect - Clinical Code No Information (3190)
Date of Event 12/12/2018
Type of Reportable Event Malfunction
Additional Manufacturer Narrative
A device evaluation is anticipated, but has not yet begun.Upon completion of the investigation, a supplemental report will be filed.
 
Event or Problem Description
It was reported that a 3 ml bd integra¿ syringe experienced foreign matter contamination prior to use.
 
Event or Problem Description
 
Additional Manufacturer Narrative
Investigation: two 3ml ll integra syringes were received and visually inspected.One was loose and one was in a blister pack from batch #8036897 (p/n 305283).The foreign matter described in the loose syringe was observed and identified as part of the needle retraction mechanism ¿ the metal piece found is part of the mechanism that works to retract the integra needle.The sealed sample was also inspected, no defects were found.Root cause not defined since defects were not confirmed in samples received.A device history record review showed no rejected inspections or quality issues during the production of the provided lot number that could have contributed to the reported defect.
 
Additional Manufacturer Narrative
Per additional information received, the device manufacture date has been updated.The following information has been updated: device manufacture date: 2018-02-05.
 
Event or Problem Description

Brand Name
3 ML BD INTEGRA¿ SYRINGE
Common Device Name
SYRINGE
Manufacturer (Section D)
BECTON DICKINSON MEDICAL SYSTEMS
route 7 and grace way
canaan CT 06018
MDR Report Key8241314
Report Number1213809-2018-01000
Device Sequence Number2198773
Product Code FMF
UDI-Device Identifier30382903052838
UDI-Public30382903052838
Combination Product (Y/N)N
Initial Reporter StateCA
Initial Reporter CountryUS
PMA/510(K) Number
K011103
Number of Events Summarized1
Summary Report (Y/N)N
Reporter Type Manufacturer
Report Source other,user facility
Initial Reporter Occupation Other Health Care Professional
Type of Report Initial,Followup,Followup
Report Date (Section B) 04/12/2019
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? Yes
Is this a Product Problem Report? Yes
Operator of Device Other
Device Expiration Date01/31/2023
Device Catalogue Number305283
Device Lot Number8036879
Was Device Available for Evaluation? Device Returned to Manufacturer
Date Returned to Manufacturer01/03/2019
Initial Date Received by Manufacturer 12/20/2018
Supplement Date Received by Manufacturer12/20/2018
12/20/2018
Initial Report FDA Received Date01/11/2019
Supplement Report FDA Received Date03/21/2019
04/12/2019
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Patient Sequence Number1
Outcome Attributed to Adverse Event Other;